| Catalog Number |
7510050 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Although it is unknown if the device contributed to the reported event, we are filing this mdr for notification purposes.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that on: (b)(6) 2008: the patient underwent anterior cervical disc fusion at c6-c7 using rhbmp-2/acs.On an unknown date post-op, patient alleged unspecified injuries due to use of rhbmp-2/acs.